# SDR AALA991559

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49457
- System (JASC): 5248 · Tail Cone Doors
- Part: Cable
- Condition: Loose
- Location: Tail Cone
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1427 - TAIL CONE LIGHT ILLUMINATED AFTER LANDING ORD.  RESECURED LOCKING CABLE AND INSPECTED INTEGRITY OF ENTIRE TAIL CONE RELEASE SYSTEM.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
